# SDR EIA2000184

- Difficulty date: May 29, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5240 · Service Doors
- Part: Web
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2-CHECK, FOUND CABIN L2 DOOR AFT UPPER CORNER VERTICAL FRAME WEB CRACKED AT NR 1 STOP PIN FITTING AREA, APPROX 2 INCHES LONG.  STOP DRILLED AND REPAIR DOUBLER INSTALLED PER BOEING MSG EVR-HKG-00-00083F/00099H AND RS R-52-11-34376.  (M)
